# SDR ASOA201000522

- Difficulty date: April 5, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS IS CRACKED.  (RESOLVED ON W/O: 154347 TASKCARD: N/R-00331 ) REMOVED CRACKED EXIT LENS FROM PNL 232DZ IAW AMM TASK 33-51-13-000-801, SUBTASK 33-51-13-020-801 STEP 3A(1).  INSTALLED NEW EXIT LENS TO PNL 232DZ IAW AMM TASK 33-51-13-400-801, SUBTASK 33-51-13-420-001 STEP 3A(4).  (CLOSED)
